# SDR SWAA2019031530677

- Difficulty date: March 13, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 34,133 hours, 20,523 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO FIRE PANEL DISCHARGE LIGHT ILLUMINATED IN FLIGHT.  PERFORMED FIM 26-23 TASK 802, SYSTEM OPERATES NORMALLY, OK FOR SERVICE.
